Ask an expert
Question

08 Jan 2008

Meds and Acne
Hi Doc,

I have Bipolar 2 and I am on Wellbutrin, Cypralex, Epitec and Eltroxin. I have read that the Epitec causes acne. Is there any medication that I could get a prescription from my Doctor for to help with the acne? I am desperate as it is making me more depressed.

Thank you for your reply
Answer 948 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Hi Kieron
As far as I know it can cause skin rash but not acne? Try using an antibacterial face wash, benzoyl peroxide on lesions, and a topical antibiotic like Eryderm?
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9435 votes
No
68% - 19997 votes
Vote